File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H∞ control of descriptor discrete-time Markovian jump systems

TitleRobust H∞ control of descriptor discrete-time Markovian jump systems
Authors
Issue Date2007
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 2007, v. 80 n. 3, p. 374-385 How to Cite?
AbstractThis paper considers the stochastic stability and the robust [image omitted] control of descriptor discrete-time systems with Markovian jumping parameters. In terms of linear matrix inequalities, a necessary and sufficient condition is proposed, which ensures a discrete-time descriptor Markovian jump system to be regular, causal and stochastically stable. A robust admissibility condition and a robust bounded real lemma are also developed. Based on these, a sufficient condition on the existence of a state-feedback controller which guarantees the robust admissibility and the [image omitted] performance is also given by employing the linear matrix inequality technique. A robustly stabilizing [image omitted] state feedback controller can be constructed through the numerical solutions of linear matrix inequalities. Finally, an example is provided to demonstrate the effectiveness of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/156878
ISSN
2015 Impact Factor: 1.88
2015 SCImago Journal Rankings: 1.494
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLam, Jen_US
dc.contributor.authorShu, Zen_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorBoukas, EKen_US
dc.date.accessioned2012-08-08T08:44:23Z-
dc.date.available2012-08-08T08:44:23Z-
dc.date.issued2007en_US
dc.identifier.citationInternational Journal Of Control, 2007, v. 80 n. 3, p. 374-385en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10722/156878-
dc.description.abstractThis paper considers the stochastic stability and the robust [image omitted] control of descriptor discrete-time systems with Markovian jumping parameters. In terms of linear matrix inequalities, a necessary and sufficient condition is proposed, which ensures a discrete-time descriptor Markovian jump system to be regular, causal and stochastically stable. A robust admissibility condition and a robust bounded real lemma are also developed. Based on these, a sufficient condition on the existence of a state-feedback controller which guarantees the robust admissibility and the [image omitted] performance is also given by employing the linear matrix inequality technique. A robustly stabilizing [image omitted] state feedback controller can be constructed through the numerical solutions of linear matrix inequalities. Finally, an example is provided to demonstrate the effectiveness of the proposed approach.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_US
dc.relation.ispartofInternational Journal of Controlen_US
dc.titleRobust H∞ control of descriptor discrete-time Markovian jump systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/00207170600999322en_US
dc.identifier.scopuseid_2-s2.0-33847062511en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33847062511&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume80en_US
dc.identifier.issue3en_US
dc.identifier.spage374en_US
dc.identifier.epage385en_US
dc.identifier.isiWOS:000244983500005-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridShu, Z=25652150400en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridBoukas, EK=35606105900en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats